Invariant cones in solvable Lie algebras

Poguntke D (1992)
Mathematische Zeitschrift 210(1): 661-674.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Poguntke D. Invariant cones in solvable Lie algebras. Mathematische Zeitschrift. 1992;210(1):661-674.
Poguntke, D. (1992). Invariant cones in solvable Lie algebras. Mathematische Zeitschrift, 210(1), 661-674.
Poguntke, D. (1992). Invariant cones in solvable Lie algebras. Mathematische Zeitschrift 210, 661-674.
Poguntke, D., 1992. Invariant cones in solvable Lie algebras. Mathematische Zeitschrift, 210(1), p 661-674.
D. Poguntke, “Invariant cones in solvable Lie algebras”, Mathematische Zeitschrift, vol. 210, 1992, pp. 661-674.
Poguntke, D.: Invariant cones in solvable Lie algebras. Mathematische Zeitschrift. 210, 661-674 (1992).
Poguntke, Detlev. “Invariant cones in solvable Lie algebras”. Mathematische Zeitschrift 210.1 (1992): 661-674.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar